# SDR FDEA201105051760

- Difficulty date: May 5, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 118631821
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL FLOOR PANEL BETWEEN STA 900-1020 LBL 45.5 - RBL 64.2.  DUE TO   INCOMING ACFT CONFIGURATION AND EXISTING REPAIR AT STA 900-1020, LBL 45.5 - RBL 64.2 FLOOR PANEL FABRICATION AND INSTALLATION WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING THE P TO F CONVERSION ON W/C 118310090CZR08 AND EA 757-5345-16-F3227 DATED 04/01/2011.  THIS N/R IS FOR TIME TRACKING PURPOSES ONLY AND CLASSIFIED A MAJOR REPAIR.
